How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask John Wininger Your Own Question
John Wininger
John Wininger,
Category: Pharmacy
Satisfied Customers: 1
Experience:  Pharmacist at wuesthoff
12059593
Type Your Pharmacy Question Here...
John Wininger is online now
A new question is answered every 9 seconds

Can adderal and vyvanse be taken together? My younger sister

Customer Question

Can adderal and vyvanse be taken together? My younger sister been perscribed adderal and was switch to vyvanse 30 mg and I think she taken the two together now and I'm concerned for her ..
Is this safe to do? Im guessing it's not good but will she have a reaction or get sick? I'm worried the two together will cause a over dose or something ..
Submitted: 9 months ago.
Category: Pharmacy
Expert:  John Wininger replied 9 months ago.

How old is your sister? and what dose of Adderall did she take?

Customer: replied 9 months ago.
She is 24. I believe the adderal is the 30mg. She not living with me any longer so I can't checked.
Right after I hit submit I remembered it's the adderal that is 30mg not the vyvanse I'm unsure of the new dose of the vyvanse but.. I think it's higher maybe 50mg..
Expert:  John Wininger replied 9 months ago.

In the long term it can be dangerous. In the short term, there is likely no need to worry. It can lead to heart tremors and can affect the way the heart beats. Assuming she has no cardiac conditions and that she does not take both regularly, she will just lose her appetite, get sweaty palms, and won't sleep very well.

Expert:  John Wininger replied 9 months ago.

Is there anything else you were concerned about?

Expert:  John Wininger replied 9 months ago.

Please remember to leave a good rating. I am happy to follow up with any additional questions.

Expert:  John Wininger replied 9 months ago.

Thank you.

Related Pharmacy Questions